Alert archive / Nebraska / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 13, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Apr 27, 2023, 3:13 PM MDT for 6 counties in Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2023, 3:13 PM MDT (21:13 UTC)
- Expired
- Apr 27, 2023, 4:00 PM MDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Arthur County, NE, Cherry County, NE, Grant County, NE, Hooker County, NE, McPherson County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 45 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
861
WUUS53 KLBF 272113
SVRLBF
NEC005-031-075-091-117-171-272200-
/O.NEW.KLBF.SV.W.0013.230427T2113Z-230427T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
413 PM CDT Thu Apr 27 2023
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Eastern Arthur County in west central Nebraska...
Southeastern Cherry County in north central Nebraska...
Eastern Grant County in west central Nebraska...
Hooker County in west central Nebraska...
Northwestern McPherson County in west central Nebraska...
Northwestern Thomas County in north central Nebraska...
* Until 500 PM CDT/400 PM MDT/.
* At 412 PM CDT/312 PM MDT/, severe thunderstorms were located along
a line extending from 15 miles west of Brownlee to 7 miles
northwest of Mullen to near Whitman to 14 miles north of Arthur,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Mullen, Seneca, Brownlee, Swan Lake, Whitman, Duluth, Flatts,
Cogill Lake, Marsh Flat, Green Lake, Bucktail Lake, Whitman Road
crossing the North Branch of the Middle Loup River, Three Mile
Lake, Pratt Lake, Sevenmile Hill, Kelso, Shimmons Lake, Carr Lake,
Highway 97 crossing the North Loup River and Lena.
This includes the following highways...
Highway 2 between mile markers 147 and 204.
Highway 61 between mile markers 128 and 156.
Highway 92 between mile markers 166 and 189.
Highway 97 between mile markers 46 and 92.
Highway 83 between mile markers 158 and 169.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4221 10040 4139 10143 4175 10185 4215 10167
4245 10092
TIME...MOT...LOC 2112Z 311DEG 20KT 4235 10091 4209 10117 4211 10160
4178 10176
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sporer2 follow-up statements
842 WWUS53 KLBF 272148 SVSLBF Severe Weather Statement National Weather Service North Platte NE 448 PM CDT Thu Apr 27 2023 NEC005-272157- /O.CAN.KLBF.SV.W.0013.000000T0000Z-230427T2200Z/ Arthur NE- 448 PM CDT Thu Apr 27 2023 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ARTHUR COUNTY IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. LAT...LON 4158 10119 4186 10156 4239 10079 4221 10040 TIME...MOT...LOC 2147Z 311DEG 20KT 4223 10072 4197 10098 4199 10141 4166 10157 $$ NEC031-075-091-117-171-272200- /O.CON.KLBF.SV.W.0013.000000T0000Z-230427T2200Z/ Cherry NE-Grant NE-Hooker NE-McPherson NE-Thomas NE- 448 PM CDT Thu Apr 27 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT/400 PM MDT/ FOR SOUTHEASTERN CHERRY...EAST CENTRAL GRANT... HOOKER...NORTHWESTERN MCPHERSON AND NORTHWESTERN THOMAS COUNTIES... At 447 PM CDT/347 PM MDT/, severe thunderstorms were located along a line extending from 6 miles southwest of Brownlee to 6 miles southeast of Mullen to 7 miles southeast of Whitman to 7 miles southwest of Swan Lake, moving southeast at 25 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Mullen, Seneca, Brownlee, Norway, Highway 97 crossing the Dismal River, Giant Hill, Big Lamunyon Flats, Hecla, Kelso, East Cody Lake and Shimmons Lake. This includes the following highways... Highway 2 between mile markers 171 and 204. Highway 97 between mile markers 45 and 79. Highway 83 between mile markers 158 and 169. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4158 10119 4186 10156 4239 10079 4221 10040 TIME...MOT...LOC 2147Z 311DEG 20KT 4223 10072 4197 10098 4199 10141 4166 10157 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Sporer
770
WWUS53 KLBF 272153
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
453 PM CDT Thu Apr 27 2023
NEC031-075-091-117-171-272203-
/O.EXP.KLBF.SV.W.0013.000000T0000Z-230427T2200Z/
Cherry NE-Grant NE-Hooker NE-McPherson NE-Thomas NE-
453 PM CDT Thu Apr 27 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY...EAST
CENTRAL GRANT...HOOKER...NORTHWESTERN MCPHERSON AND NORTHWESTERN
THOMAS COUNTIES WILL EXPIRE AT 500 PM CDT/400 PM MDT/...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
LAT...LON 4158 10119 4186 10156 4239 10079 4221 10040
TIME...MOT...LOC 2153Z 311DEG 20KT 4221 10069 4195 10095 4197 10138
4164 10154
$$
SporerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:39 PM MDT, 2 hours 34 minutes earlier.
Area forecast discussion, Apr 27, 12:39 PM MDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service North Platte NE 139 PM CDT Thu Apr 27 2023 ...Afternoon discussion... .SYNOPSIS... Issued at 126 PM CDT Thu Apr 27 2023 Key Messages: - Showers and thunderstorms with strong gusty winds and possibly isolated wind damage this afternoon into this evening. - Very windy tonight into Friday, windy again on Saturday. - Dry conditions with a notable warming trend expected through the first part of next week. && .SHORT TERM...(This evening through Friday night) Issued at 126 PM CDT Thu Apr 27 2023 Short wave energy evident in satellite water vapor imagery is generating some light showers across central and western Nebraska generally north of Highway 2. Expect this activity will continue moving eastward with limited upscale growth. Potential for more significant convective precipitation will arrive just ahead of a cold moving into the region from the northwest this afternoon. Surface based instability ahead of the front is on the order of 500-1000J/Kg. However Bufkit model soundings indicate the CAPE distribution is of the long/skinny variety which is generally not conducive to supporting vigorous updrafts. Yet soundings do deep mixing in the boundary layer with an inverted-v configuration and DCAPE values generally peaking around 700J/Kg. 0-6km bulk shear is generally at or below 35kt which is adequate for some organization but hodographs are not particularly long and lack significant curvature. The most likely outcome from this combination of ingredients will be fairly widespread showers and thunderstorms developing just ahead of the front with the primary threat being strong gusty wind. The latest mesoscale guidance develops some fairly robust wind signatures so will be monitoring any organized convective clusters/line segments closely. The front will push east of the region early this evening and bring an end to the convective threat. Showers will linger into Friday and as wind shift to the north and become quite gusty. EFI/SoT guidance continues to show a signal for wind across the region with probabilistic guidance indicating 50th percentile gusts up to 50mph from late tonight into Friday. Winds diminish heading into Friday night. Temperatures behind the front will be a good deal cooler and we may even see a few wet snowflakes from the sandhills into the panhandle. Lows tonight will be in the 30s with highs Friday in the 50s. .LONG TERM...(Saturday through Thursday) Issued at 126 PM CDT Thu Apr 27 2023 Saturday will see temps rebound well into the 60s ahead of another cold front dropping down from the north. The front will be dry but will kick off another round of strong gusty winds Saturday afternoon with gusts up to 50mph possible, especially east of Highway 83. Sunday cools down behind the front into the 50s/lower 60s and remains blustery east of Highway 83. Heading into the first part of next week, ensemble guidance is in good agreement in building a substantial upper level ridge over the western US. This will bring some downslope conditions off the Rockies to Nebraska and allow for dry conditions and a notable warm up through the first part of next week. EFI/SoT is showing a weak signal for anomalous warmth by Wednesday and temperatures aloft will be approaching the 90th percentile. The net result will be temperatures warming from the upper 50s/lower 60s Monday to the 70s/around 80 by Wednesday. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1224 PM CDT Thu Apr 27 2023 A shortwave has begun to drop across portions of the Panhandle into the western Sandhills bringing an abrupt wind shift from the southwest towards the northwest with strengthening gusts directly behind it. An attendant cold front will follow, bringing widespread showers and thunderstorms to the area this afternoon into the late evening. Shower and thunderstorm development is anticipated in the next few hours, moving from the northwest to southeast across the area. Gusty and erratic winds and brief MVFR visibilities are possible within thunderstorms. The thunderstorm threat gradually diminishes around 02Z with widespread rain showers persisting into early Friday afternoon. Ceilings lower behind the thunderstorms tonight with MVFR/IFR CIGS continuing into Friday morning. The potential for LIFR CIGS exists across portions of western and north central Nebraska (including KVTN terminal). Though confidence is modest, did include a TEMPO mention from 05Z to 09Z at KVTN, future refinements to the forecast are likely. Ceilings will gradually improve back to VFR around 18Z on Friday. In addition to lowered ceilings, winds strengthen behind the front with gusts of 30 to 40kts possible through early Friday afternoon before subsiding some back to near 20kts, continuing through the end of the period. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MBS SHORT TERM...MBS LONG TERM...MBS AVIATION...Viken
Hazardous weather outlook, Apr 27, 1:31 PM MDT, 1 hour 42 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 231 PM CDT Thu Apr 27 2023 NEZ004>010-022>029-035>038-056>059-069>071-094-281945- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 231 PM CDT Thu Apr 27 2023 /131 PM MDT Thu Apr 27 2023/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Tonight. Widespread showers and thunderstorms are expected to develop this afternoon into tonight across much of western and north central Nebraska. A few storms may become strong to severe across the Panhandle into the western Sandhills, with damaging winds as the primary threat. Northerly winds increase tonight behind a cold front, with gusts of 40 to 50 miles per hour possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong northerly winds continue Friday and again on Saturday, with gusts approaching 40 to 50 miles per hour each afternoon. Fire weather concerns increase this weekend across much of western and north central Nebraska, with low humidity and gusty northerly wind anticipated. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 27, 1:16 PM MDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service North Platte NE
216 PM CDT Thu Apr 27 2023
NEZ023-024-035-036-094-272015-
Hooker NE-Grant NE-Arthur NE-McPherson NE-Western Cherry NE-
216 PM CDT Thu Apr 27 2023
...Thunderstorms with gusty winds will impact portions of
northeastern Arthur, southwestern Cherry, Grant, western Hooker and
northwestern McPherson Counties through 315 PM CDT/215 PM MDT/...
At 215 PM CDT/115 PM MDT/, Doppler radar was tracking thunderstorms
with gusty winds extending from 13 miles northwest of Whitman to 13
miles south of Hyannis. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hyannis, Swan Lake, Whitman, Carr Lake, Duluth, Lena, Sand Puddin
Lake, Flatts, Big Lamunyon Flats, Cogill Lake, Calora, East Cody
Lake, Green Lake, Sand Beach Lake, Hire, Whitman Road crossing the
North Branch of the Middle Loup River, Three Mile Lake, Pratt Lake,
Spring Valley Lake and Hecla.
This includes the following highways...
Highway 2 between mile markers 144 and 183.
Highway 61 between mile markers 133 and 176.
Highway 92 between mile markers 176 and 186.
Highway 97 between mile markers 71 and 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building.
&&
LAT...LON 4219 10099 4152 10129 4176 10190 4229 10170
TIME...MOT...LOC 1915Z 288DEG 20KT 4222 10166 4182 10184
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SporerSpecial weather statement, Apr 27, 1:30 PM MDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service North Platte NE
130 PM MDT Thu Apr 27 2023
NEZ004-022-023-094-272030-
Sheridan NE-Grant NE-Western Cherry NE-Garden NE-
130 PM MDT Thu Apr 27 2023
...Thunderstorms with strong gusty winds will impact portions of
southwestern Cherry, northwestern Grant, northern Garden and
southern Sheridan Counties through 230 PM MDT...
At 129 PM MDT, Doppler radar was tracking thunderstorms with strong
gusty winds extending from 11 miles southeast of Hay Springs to near
Alliance Airport. Movement was southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ellsworth, Antioch, Crescent Lake National Wildlife Refuge, Big Hill,
Dipping Vat Meadow, Billys Lake, Deer Lake, Britton Lake, Miles Lake,
Mumper, Wickson Lake, Diamond Lake, Herman Lake, Adams Flats, Krause
Lake, Watson Lake, Rackett, Patterson Lake, Finnegan Lake and Kincaid
Lake.
This includes the following highways...
Highway 250 between mile markers 1 and 40.
Highway 2 between mile markers 96 and 134.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building.
&&
LAT...LON 4263 10259 4242 10174 4161 10222 4181 10268
4200 10268 4201 10270 4209 10270 4210 10274
4236 10275
TIME...MOT...LOC 1929Z 293DEG 28KT 4254 10256 4199 10288
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SporerSpecial weather statement, Apr 27, 1:42 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service North Platte NE
242 PM CDT Thu Apr 27 2023
NEZ059-272045-
Lincoln NE-
242 PM CDT Thu Apr 27 2023
...A thunderstorm with gusty winds will impact portions of
northwestern Lincoln County through 345 PM CDT...
At 241 PM CDT, Doppler radar was tracking a thunderstorm with gusty
winds 7 miles north of Sutherland, or 21 miles northwest of North
Platte, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
North Platte, Sutherland, Hershey, North Platte Airport, Coker,
O'Fallons and Birdwood.
This includes the following highways...
Highway 97 between mile markers 1 and 12.
Interstate 80 in Nebraska between mile markers 164 and 187.
Highway 83 between mile markers 79 and 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4120 10124 4137 10119 4130 10050 4102 10060
TIME...MOT...LOC 1941Z 283DEG 21KT 4127 10114
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SporerSpecial weather statement, Apr 27, 2:04 PM MDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service North Platte NE
304 PM CDT Thu Apr 27 2023
NEZ094-272030-
Western Cherry NE-
304 PM CDT Thu Apr 27 2023
...Thunderstorms with strong gusty winds will impact portions of
southwestern Cherry County through 330 PM CDT...
At 303 PM CDT, Doppler radar was tracking thunderstorms with strong
gusty winds extending from 18 miles south of Medicine Lake to 22
miles north of Hyannis. Movement was southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Speckel Meir Lake, Round Lake, Hire, Whitman Road crossing the North
Branch of the Middle Loup River, Highway 97 crossing Big Creek,
Sevenmile Hill and Intersection of Highway 61 and Survey Valley Road.
This includes the following highways...
Highway 61 between mile markers 177 and 186.
Highway 97 between mile markers 87 and 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building.
&&
LAT...LON 4234 10098 4223 10124 4210 10158 4236 10183
4241 10167 4248 10144
TIME...MOT...LOC 2003Z 300DEG 20KT 4246 10138 4238 10159 4232 10176
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SporerSpecial weather statement, Apr 27, 2:07 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service North Platte NE
207 PM MDT Thu Apr 27 2023
NEZ004-094-272030-
Sheridan NE-Western Cherry NE-
207 PM MDT Thu Apr 27 2023
...Strong thunderstorms will impact portions of northwestern Cherry
and east central Sheridan Counties through 230 PM MDT...
At 206 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Martin to 9 miles east of
Gordon to 23 miles southeast of Rushville. Movement was east at 20
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Merriman, Highway 61 crossing the Snake River, Eli, Morgan Lake,
Highway 61 Crossing The Niobrara River, Intersection of Highway 61
and Shadbolt Road, Intersection of Highway 20 and Irwin Road, Rock
Hill and Bayonne.
This includes the following highways...
Highway 20 between mile markers 117 and 156.
Highway 61 between mile markers 187 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building.
&&
LAT...LON 4299 10126 4237 10168 4250 10216 4300 10188
TIME...MOT...LOC 2006Z 287DEG 17KT 4309 10175 4278 10201 4250 10209
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SporerSpecial weather statement, Apr 27, 3:05 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
405 PM CDT Thu Apr 27 2023
NEZ059-272145-
Lincoln NE-
405 PM CDT Thu Apr 27 2023
...Showers and thunderstorms with gusty winds will impact portions
of northwestern Frontier, southeastern Perkins, southeastern Keith,
Lincoln, southeastern McPherson and northeastern Hayes Counties
through 445 PM CDT...
At 404 PM CDT, Doppler radar was tracking thunderstorms with gusty
winds extending from 12 miles south of Tryon to near Sutherland to 8
miles southeast of Elsie. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
North Platte, Sutherland, Hershey, Wallace, Maxwell, Wellfleet,
Dickens, Sutherland Reservoir State Recreation Area, Lake Maloney
State Recreation Area, North Platte Airport, Keith, Cottonwood Canyon
State Wildlife Management Area, Coker, O'Fallons, Birdwood and
Somerset.
This includes the following highways...
Highway 97 between mile markers 1 and 16.
Interstate 80 in Nebraska between mile markers 152 and 192.
Highway 83 between mile markers 52 and 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4078 10125 4079 10124 4104 10125 4105 10127
4107 10127 4140 10111 4138 10031 4070 10065
4070 10125
TIME...MOT...LOC 2104Z 286DEG 29KT 4139 10100 4122 10109 4073 10132
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SporerThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 12:58 PM MDT | Special Weather Statement | LBF | Cherry | 62 min |
| Apr 27, 1:16 PM MDT | Special Weather Statement | LBF | Grant, Hooker | 59 min |
| Apr 27, 1:30 PM MDT | Special Weather Statement | LBF | Sheridan | 60 min |
| Apr 27, 1:42 PM MDT | Special Weather Statement | LBF | Lincoln | 63 min |
| Apr 27, 2:04 PM MDT | Special Weather Statement | LBF | Cherry | 26 min |
| Apr 27, 2:07 PM MDT | Special Weather Statement | LBF | Cherry | 23 min |
| Apr 27, 2:24 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 51 min |
| Apr 27, 2:25 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Hooker, McPherson | 50 min |
| Apr 27, 3:05 PM MDT | Special Weather Statement | LBF | Lincoln | 40 min |
| Apr 27, 3:07 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 38 min |
| Apr 27, 3:44 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 37 min |
| Apr 27, 3:56 PM MDT | Special Weather Statement | LBF | Hooker, McPherson, Thomas | 49 min |
| Apr 27, 4:10 PM MDT | Special Weather Statement | LBF | Chase, Perkins | 50 min |
| Apr 27, 4:49 PM MDT | Special Weather Statement | LBF | Lincoln | 41 min |
| Apr 27, 4:55 PM MDT | Special Weather Statement | LBF | Lincoln | 50 min |
| Apr 27, 4:57 PM MDT | Special Weather Statement | LBF | Hayes | 33 min |
| Apr 27, 5:31 PM MDT | Special Weather Statement | LBF | Arthur, Deuel, Garden, Grant | 59 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.